JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Statistically Convergent Fuzzy Sequence Spaces by Fuzzy Metric
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 3,  2014, pp.413-423
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.3.413
 Title & Authors
Statistically Convergent Fuzzy Sequence Spaces by Fuzzy Metric
Das, Paritosh Chandra;
  PDF(new window)
 Abstract
In this article we study different properties of the statistically convergent and statistically null sequence classes of fuzzy real numbers with fuzzy metric, like completeness, solidness, sequence algebra, symmetricity and convergence free.
 Keywords
Fuzzy real number;statistical convergence;solid space;symmetric space;sequence algebra;convergence free;
 Language
English
 Cited by
 References
1.
H. Fast, Sur la convergence statistique, Colloq. Math., 2(1951), 241-244.

2.
J. A. Fridy, On statistical convergence, Analysis, 5(1985), 301-313.

3.
O. Kelava and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems, 12(1984), 215-229. crossref(new window)

4.
S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems, 33(1989), 123-126. crossref(new window)

5.
F. Nuray and E. Savas, Statistical convergence of sequences of fuzzy real numbers, Math. Slovaca, 45(3)(1995), 269-273.

6.
T. Salat, On Statistically convergent sequences of real numbers, Math. Slovaca, 30(2)(1980), 139-150.

7.
E. Savas, A note on sequence of fuzzy numbers, Information Sciences, 124(2000), 297-300. crossref(new window)

8.
I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66(1959), 361-375. crossref(new window)

9.
R. Syau Yu, Sequences in fuzzy metric space, Comput Math. Appl., 33(6)(1997), 73-76.

10.
B. C. Tripathy, On generalized difference paranormed statistically convergent sequences, Indian J. Pure Appl. Math., 35(5)(2004), 655-663.

11.
B. C. Tripathy and A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. J., 50(2010), 565-574. crossref(new window)

12.
B. C. Tripathy and A. J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Comput and Math. with Appl., 59(2)(2010), 1031-1037. crossref(new window)

13.
B. C. Tripathy and B. Sarma, Sequence spaces of fuzzy real numbers defined by Orlicz functions, Math. Slovaca, 58(5)(2008), 621-628.

14.
B. C. Tripathy and B. Sarma, Double sequence spaces of fuzzy numbers defined by Orlicz function, Acta Math. Scien., 31B(1)(2011), 134-140.

15.
B. C. Tripathy and M. Sen, On generalized statistically convergent sequences, Indian J. Pure Appl. Math., 32(11)(2001), 1689-1694.